A Global Steering Method for Nonholonomic Systems
Yacine Chitour, Frédéric Jean and Ruixing Long
2013
Publication type: paper PR
Journal: Journal of Differential Equations, vol. 254, pp. 1903--1956

images/icons/doctype_link.gif External link: http://dx.doi.org/10.1016/j.jde.2012.11.012
images/icons/doctype_link.gif External link: http://arxiv.org/abs/1206.6645
images/icons/icon_doi.png DOI : 10.1016/j.jde.2012.11.012
images/icons/icon_hal.jpg HAL : hal-00712792

BibTeX
@article{Chi-Jea-Lon-2013,
    author={Yacine Chitour and Frédéric Jean and Ruixing Long },
    title={A Global Steering Method for Nonholonomic Systems },
    doi={10.1016/j.jde.2012.11.012 },
    journal={Journal of Differential Equations },
    year={2013 },
    volume={254 },
    pages={1903--1956},
}